Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A fractional Hardy-Sobolev-Maz'ya inequality on the upper halfspace

Author: Craig A. Sloane
Journal: Proc. Amer. Math. Soc. 139 (2011), 4003-4016
MSC (2010): Primary 26D10; Secondary 46E35
Published electronically: March 21, 2011
MathSciNet review: 2823046
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove two Sobolev-type inequalities, which are then used to establish a fractional Hardy-Sobolev-Maz'ya inequality on the upper halfspace.

References [Enhancements On Off] (What's this?)

  • 1. R. Adams, J. Fournier, Sobolev Spaces. Second edition. Elsevier/Acad. Press, Amsterdam, 2003. MR 2424078 (2009e:46025)
  • 2. K. Bogdan, K. Burdzy, and Z.Q. Chen, Censored Stable Processes, Probab. Theory Related Fields 127, 89-152 (2003). MR 2006232 (2004g:60068)
  • 3. K. Bogdan, B. Dyda, The Best Constant in a Fractional Hardy Inequality, arXiv:0807.1825v1 [math.AP] (2008).
  • 4. R. Benguria, R. Frank, M. Loss, The Sharp Constant in the Hardy-Sobolev-Maz'ya Inequality in the Three Dimensional Upper Half-Space, Math. Res. Lett. 15, no. 4, 613-622 (2008). MR 2424899 (2009j:46074)
  • 5. E. Carlen, M. Loss, Extremals of Functionals with Competing Symmetries, J. Funct. Anal. 88 no. 2, 437-456 (1990). MR 1038450 (91f:42021)
  • 6. E. Carlen, M. Loss, On the Minimization of Symmetric Functionals. Special Issue Dedicated to Elliott H. Lieb. Rev. Math. Phys. 6, no. 5A, 1011-1032 (1994). MR 1301364 (96k:58068)
  • 7. B. Dyda, A Fractional Order Hardy Inequality, Ill. J. Math. 48, no. 2, 575-588 (2004). MR 2085428 (2005f:26054)
  • 8. R. Frank, R. Seiringer, Non-linear Ground State Representations and Sharp Hardy Inequalities, J. Funct. Anal. 255, 3407-3430 (2008). MR 2469027 (2009k:46058)
  • 9. R. Frank, R. Seiringer, Sharp Fractional Hardy Inequalities in Half-Spaces. In: Around the research of Vladimir Maz'ya, A. Laptev (ed.), 161-167, International Mathematical Series, 11, Springer, New York, 2010. MR 2723817
  • 10. S. Filippas, A. Tertikas, J. Tidblom, On the Structure of Hardy-Sobolev-Maz'ya Inequalities (English summary), J. Eur. Math. Soc. 11, no. 6, 1165-1185 (2009). MR 2557132
  • 11. E. Lieb, M. Loss. Analysis. Graduate Studies in Mathematics, vol. 14, Amer. Math. Society, Providence, RI, $ 2^{\mathrm{nd}}$ edition, 2001. MR 1817225 (2001i:00001)
  • 12. M. Loss, C. Sloane, Hardy Inequalities for Fractional Integrals on General Domains, J. Funct. Anal. 259, no. 6, 1369-1379 (2010). MR 2659764
  • 13. V. Mazya. Sobolev Spaces. Translated from the Russian by T. O. Shaposhnikova. Springer Series in Soviet Mathematics, Springer-Verlag, Berlin, 1985. MR 817985 (87g:46056)
  • 14. A. Tertikas, K. Tintarev, On Existence of Minimizers for the Hardy-Sobolev-Maz'ya Inequality, Ann. Mat. Pura Appl. 186, 645-662 (2007). MR 2317783 (2008j:35069)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 26D10, 46E35

Retrieve articles in all journals with MSC (2010): 26D10, 46E35

Additional Information

Craig A. Sloane
Affiliation: Department of Mathematics, Georgia Institute of Technology, Atlanta, Georgia 30332-0160

Received by editor(s): May 6, 2010
Received by editor(s) in revised form: September 28, 2010
Published electronically: March 21, 2011
Additional Notes: This work was partially supported by NSF grant DMS 0901304.
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society